Solutions

Related topic :
Power SolutionsWave SolutionsNavia Benefit SolutionsNaoh SolutionsRule SolutionsCanon Solutions AmericaNovitas SolutionsLearner Homework SolutionsCooling SolutionsCgo Solutions
Traveling Wave Solutions Of Nonlinear Evolution Equation Via

Traveling Wave Solutions Of Nonlinear Evolution Equation Via

10 Pages
316.2 KB
29,626
5,925

ganit j. bangladesh math. soc. (issn 1606-3694) vol. 33 (2013) 83 - 92 traveling wave solutions of nonlinear evolution equation via enhanced( / )expansion method md. ekramul islam1, kamruzzaman khan1*, m. ali akbar2 and rafiqul islam1 1 department of mathematics, pabna university of science and technology pabna-6600, bangladesh. 2department

Existence and multiple solutions to a discrete fourth order

Existence and multiple solutions to a discrete fourth order

13 Pages
1.6 MB
37,846
12,110

liu et al. advances in difference equations https://doi.org/10.1186/s13662-018-1879-1 (2018) 2018:427 research open access existence and multiple solutions to a discrete fourth order boundary value problem xia liu1,2*, tao zhou3 and haiping shi4,5 *correspondence: [email protected] 1college of continuing education and open college, guangdong university of foreign

Exact Traveling Wave Solutions of Nonlinear PDEs in

Exact Traveling Wave Solutions of Nonlinear PDEs in

8 Pages
300.1 KB
11,435
4,574

applied mathematics, 2012, 3, 738-745 http://dx.doi.org/10.4236/am.2012.37109 published online july 2012 (http://www.scirp.org/journal/am) exact traveling wave solutions of nonlinear pdes in mathematical physics jameel f. alzaidy mathematics department, faculty of science, taif university, taif, ksa email: [email protected] received april 27, 2012; revised may 27, 2012; accepted june 3, 2012

Nontrivial solutions for nonlinear discrete boundary value

Nontrivial solutions for nonlinear discrete boundary value

41 Pages
187.5 KB
3,097
1,052

nontrivial solutions for nonlinear discrete boundary value problems of the fourth order by danielle layne lingju kong professor and graduate coordinator (major advisor) roger nichols associate professor (committee member) john r. graef professor (committee member) jin wang professor and unum chair of excellence in applied mathematics (committee

Explicit solutions of wall jet flow subject to a convective

Explicit solutions of wall jet flow subject to a convective

17 Pages
507.4 KB
45,027
22,513

raees et al. boundary value problems 2014, 2014:163 http://www.boundaryvalueproblems.com/content/2014/1/163 research open access explicit solutions of wall jet flow subject to a convective boundary condition ammarah raees1*, hang xu1 and muhammad raees-ul-haq2 *correspondence: [email protected] 1state key lab of ocean engineering, school of naval architecture, ocean and civil

Water and Solutions Chapter 23 Solutions

Water and Solutions Chapter 23 Solutions

18 Pages
3.2 MB
65,036
27,315

8 water and solutions introduction to chapter 23 many of the foods you eat and the products you use (like shampoo) are solutions or other types of mixtures. in this chapter you will learn about solutions and solubility. since many solutions are critical to the human body, you

Localized Nodal Solutions For Parameter- Dependent

Localized Nodal Solutions For Parameter- Dependent

20 Pages
355.1 KB
47,476
18,515

electronic journal of differential equations, vol. 2021 (2021), no. 05, pp. 1–21. issn: 1072-6691. url: http://ejde.math.txstate.edu or http://ejde.math.unt.edu localized nodal solutions for parameterdependent quasilinear schro¨ dinger equations rui he, xiangqing liu abstract. in this article, we apply a new variational perturbation method to study the existence of localized nodal solutions

Travelling wave solutions of (2 1)-dimensional generalised

Travelling wave solutions of (2 1)-dimensional generalised

12 Pages
1.4 MB
1,118
167

pramana – j. phys. (2018) 90:34 https://doi.org/10.1007/s12043-018-1522-4 © indian academy of sciences travelling wave solutions of (2+1)-dimensional generalised time-fractional hirota equation youwei zhang school of mathematics and statistics, hexi university, beihuan road, 846, zhangye 734000, china e-mail: [email protected] ms received 24 july 2017; revised 28 september

Finite difference solutions of magneto hydrodynamic free

Finite difference solutions of magneto hydrodynamic free

17 Pages
548.7 KB
63,556
16,524

iosr journal of mathematics (iosr-jm) e-issn: 2278-5728, p-issn: 2319-765x. volume 11, issue 1 ver. ii (jan - feb. 2015), pp 42-58 www.iosrjournals.org finite difference solutions of magneto hydrodynamic free convective flow with constant suction and variable thermal conductivity in a darcy-forchheimer porous medium 1ime jimmy uwanta, 2halima usman* department

New Analytical Solutions for Two Equations by a Proposed Sub

New Analytical Solutions for Two Equations by a Proposed Sub

5 Pages
479.3 KB
14,514
4,354

2012 international conference on computer technology and science (iccts 2012) ipcsit vol. 47 (2012) © (2012) iacsit press, singapore doi: 10.7763/ipcsit.2012.v47.67 new analytical solutions for two equations by a proposed sub-ode method bin zheng+ school of science, shandong university of technology, zhangzhou road 12, zibo, shandong, china, 255049 abstract.

New Exact Traveling Wave Solutions for Two Nonlinear

New Exact Traveling Wave Solutions for Two Nonlinear

6 Pages
482.2 KB
38,984
13,254

2012 international conference on computer technology and science (iccts 2012) ipcsit vol. 47 (2012) © (2012) iacsit press, singapore doi: 10.7763/ipcsit.2012.v47.66 new exact traveling wave solutions for two nonlinear evolution equations qinghua feng+ school of science, shandong university of technology, zhangzhou road 12, zibo, shandong, china, 255049 abstract. in

Strong Pathwise Solutions Of The Stochastic Navier-stokes System

Strong Pathwise Solutions Of The Stochastic Navier-stokes System

34 Pages
280.7 KB
82,023
21,325

advances in differential equations volume 14, numbers 5-6 (2009), 567–600 strong pathwise solutions of the stochastic navier-stokes system nathan glatt-holtz department of mathematics, indiana university, bloomington, in 47405 mohammed ziane department of mathematics, university of southern california los angeles, ca 90089 (submitted by: roger temam) abstract. we

TARGETED SOLUTIONS TOOL Targeted Solutions Tool (TST Safe Surgery

TARGETED SOLUTIONS TOOL Targeted Solutions Tool (TST Safe Surgery

2 Pages
564.9 KB
3,925
1,138

® targeted solutions tool® targeted solutions tool® (tst®) safe surgery reducing the risk of wrong site, wrong procedure and wrong patient surgery is critical to patient safety and the reputation of any health care organization that performs these high risk procedures. what is the tst® for safe surgery? the

On Continuation of Gevrey Class Solutions of Linear Partial

On Continuation of Gevrey Class Solutions of Linear Partial

43 Pages
280 KB
25,338
4,054

j. math. sci. univ. tokyo 4 (1997), 551–593. on continuation of gevrey class solutions of linear partial differential equations by akira kaneko1 dedicated to professor hikosaburo komatsu for his 60-th anniversary abstract. we give a sufficient condition for the removability of thin singularities of gevrey class solutions of linear partial

Lien Solutions Security Program Overview

Lien Solutions Security Program Overview

4 Pages
62.7 KB
16,107
5,959

when you have to be right lien solutions security program overview lien solutions is committed to safeguarding the confidentiality, integrity, and availability of our clients’ data through the implementation of a comprehensive, in-depth security program. external/internal reviews, audits, and/or certifications a soc 1, type 2 audit is performed by rsm

Traveling Wave Solutions of the Fourth Order Boussinesq

Traveling Wave Solutions of the Fourth Order Boussinesq

12 Pages
118.6 KB
14,964
2,693

physical review & research international 4(1): 255-266, 2014 sciencedomain international www.sciencedomain.org traveling wave solutions of the fourth order boussinesq equation via the improved (g '/ g ) expansion method ahata shamul alam1, m. m. zaman2 and sayeda sultana3* 1department of statistics, dhaka college, bangladesh. 2fortunex limited, baridhara, bangladesh. 3department

Positive Solutions for a Class of Nonlinear Boundary Value

Positive Solutions for a Class of Nonlinear Boundary Value

31 Pages
194.9 KB
25,154
6,791

journal of mathematical analysis and applications 236, 94᎐124 Ž1999. article id jmaa.1999.6439, available online at http:rrwww.idealibrary.com on positive solutions for a class of nonlinear boundary value problems with neumann᎐robin boundary conditions w metadata, citation and similar papers at covreaac.nukuradha 2401 w. spring creek pkwy, plano, texas 75023 e-mail: [email protected]

THERMODYNAMICS OF SOLUTIONS Solutions quantification

THERMODYNAMICS OF SOLUTIONS Solutions quantification

27 Pages
481.2 KB
9,083
2,270

thermodynamics of solutions solutions quantification . 1 mixtures and solutions. 1 concentration specification . 4 moles-of-solute variables 5 mass-of-solute variables 6 volume-of-solute variables . 7 concentration measurement 8 solution preparation from pure solutes and concentrated solutions. dilution. 8 dissolving rate . 9 electrolytic solutions . 9 solution

Global solutions to the compressible Euler equations with

Global solutions to the compressible Euler equations with

42 Pages
2.7 MB
445
102

commun. math phys 180, 153-193 (1996) communications ΪΠ mathematical physics © springer-verlag 1996 global solutions to the compressible euler equations with geometrical structure gui-qiang chen1, james glimm2 1 department of mathematics, northwestern university, evanston, illinois 60208, usa e-mail: [email protected] nwu edu 2 department of applied mathematics and statistics,

Finding General Solutions of Nonlinear Evolution

Finding General Solutions of Nonlinear Evolution

8 Pages
224.1 KB
11,899
3,569

math. sci. lett. 3, no. 1, 1-8 (2014) 1 mathematical sciences letters an international journal http://dx.doi.org/10.12785/msl/030101 finding general solutions of nonlinear evolution ′ equations by improved (gg )-expansion method e. osman1, m. khalfallah2 and h. sapoor1,∗ 1 mathematics department, faculty of science, sohag university, sohag, egypt 2 mathematics